# SDR QXEA2018012300025

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 25,858 hours, 27,546 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Panel
- Part number: IS4Q3100001001
- Part serial: 0425091
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 20,501 hours, 21,969 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER DOES NOT FEATHER USING ALT FEATHER SWITCH AND LIGHT DOES NOT ILLUMINATE.  REPLACED THE ENGINE FUEL, PROPELLER CONTROL PANEL IAW AMM 31-10-01-000-801, AND 31-10-01-400-801.  OPS TESTED.
